# SDR 99ZZZX4421

- Difficulty date: December 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: StandardAero Business Aviation Services, L.L.C., repair station UO2R221L
- Aircraft: N922JW
- Make and model: Amd FALCON900
- Aircraft serial: 36
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Line
- Condition: Chafed
- Location: Cabin Pressure
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURIZATION LINE IN HARD CONTACT WITH GALLEY UPPER ATTACH BRACKET AT FRAME 6.  ORIGINAL INTERIOR INSTALLATION FAILED TO RELOCATE LINE TO PREVENT INTERFERENCE.
